# SDR SWAA2024122780113

- Difficulty date: December 22, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE STRINGER CLIP CRACKED AT STATION 500I STRINGER 26R. HFEC VERIFIED.<[01] REMOVED STRINGER CLIP AT 500I STRINGER 26R PER SRM 51-40-02.;[02] REMOVED AND REPLACED CLIP PER SRM 51-40-02;[03] INSPECTED REPLACEMENT OF STRINGER CLIP REF: SRM 51-40-02.;[04] CHANGED MEASUREMENT QUESTION RII FROM 'NO' TO 'YES' PER MPM 52.3.1.
